# SDR WRLA96006

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280WA
- Make and model: Doug MD-11
- Aircraft serial: 48458
- System (JASC): 3210 · Main Landing Gear
- Part: Transducer Wire
- Condition: Broken
- Location: Nr 3 Mlg Wheel
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXIING OUT, FLIGHT CREW RECEIVED A NR 3 TIRE PRESSURE/WHEEL TRANSDUCER ALERT.  LEVEL 2.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED THE NR 3 MAIN WHEEL ASSY WHEEL TRANSDUCER RETAINING BOLT BROKEN, P/N NAS 640413.  BOLT WAS REPLACED AND NR 3 TIRE PRESSURE INDICATION PLACED ON MEL 32-45-2 DUE TO BROKEN WIRE IN AXLE.  AIRCRAFT RETURNED TO SERVICE.  (X)
